MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PCA SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10800175
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pca was damaged.The following information was received by the initial reporter with the following verbatim: it was reported by the customer that setting up a pca and when priming the initial tubing, morphine dripping out of the machine.3 staff members witnessed pca tubing leaking at the top of tubing near the area where it is screwed into the morphine syringe.Approximately 1ml was dripped onto the floor.Prior to priming the second tubing, 3 staff verified that the morphine syringe had 29ml left in it.1ml was documented on the flowsheet under morphine waste volume at 1815 and after discussing with pharmacist and charge nurse, 1ml was wasted in the pyxis.2ml was the prime volume which is from the second tubing and documented on the flowsheet under morphine prime volume.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported that the set was leaking, and returned one sample of material 10800175, lot 24045438.Upon initial visual examination, the set had no defects or abnormalities.When the set was infused with water, the water immediately sprayed out of the inlet port, the purple female luer.On closer inspection, there was a small cut in the tubing where it connects to the luer.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing site address the issue through a quality alert, which communicated on october 29th, 2024 the correct use of the expander during assembly process.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD ALARIS PCA SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24598409
Report Number9616066-2026-00651
Device Sequence Number8568528
Product Code FPA
UDI-Device Identifier10885403234408
UDI-Public(01)10885403234408(17)270423(10)24045438
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10800175
Device Lot Number24045438
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown